# SDR DALA2018040202117

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,471 hours, 31,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED THE LAMP IAW AMM 33-51.  OPS CHECKED GOOD.
